# SDR ASAA2013090495979

- Difficulty date: September 4, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261031
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR  PANEL 140BF IS PUNCTURED.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL IAW DWG 453A2610, REV E.
